... I still wake up anxious and have to take a 1mg lorazepam. I feel shaky and cold. Does it ever get better???
Awimpy; Sorry your having so much anxiety, But to even get the benefits of the Seroquel you have to take it regularly and most of the medications in this group the side effects that come with it encluding increased anxiety go away in a week or two and you should start feeling a bit of relief but to get the blood level where the medication is doing its best is more like 6 weeks you have to try and ride it out. This is why you have Lorazepam to get you through the bad parts. And if it just gets to much give your doctor a call and see but almost all of these type medications its the same story.Keep us posted we have been there too. Chuck1957
YES Awimpy Headache can be a side effect and also just from the heck of a time you have been having You well find something but I really think you should stick it out with this one so many people have done real well with this medication time is on your side my friend. please keep in touch I am serious when I say lots of us have been through what you are now and try to help when we can. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 3 answers
I've been taking Seroquel for 2 years as a sleeping pill and I want off of it, I feel MAJOR anxiety?
Posted 19 Apr 2011 • 6 answers
Posted 13 Apr 2015 • 1 answer
Posted 23 Feb 2016 • 1 answer
Posted 17 Jul 2016 • 0 answers